Advanced Search
MyIDEAS: Login to save this article or follow this journal

Existence of a competitive equilibrium in the Lucas (1988) model without physical capital

Contents:

Author Info

  • d'Albis, Hippolyte
  • Le Van, Cuong

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-4HD8BJT-1/2/678be22a14f3e15b5f9d8bd5e03775dc
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 42 (2006)
Issue (Month): 1 (February)
Pages: 46-55

as in new window
Handle: RePEc:eee:mateco:v:42:y:2006:i:1:p:46-55

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Alonso-Carrera, Jaime & Freire-Seren, Maria Jesus, 2004. "Multiple equilibria, fiscal policy, and human capital accumulation," Journal of Economic Dynamics and Control, Elsevier, Elsevier, vol. 28(4), pages 841-856, January.
  2. Alvarez, Fernando & Stokey, Nancy L., 1998. "Dynamic Programming with Homogeneous Functions," Journal of Economic Theory, Elsevier, vol. 82(1), pages 167-189, September.
  3. Manuel Gómez, 2004. "Optimality of the competitive equilibrium in the Uzawa-Lucas model with sector-specific externalities," Economic Theory, Springer, Springer, vol. 23(4), pages 941-948, May.
  4. Le Van, C. & Morhaim, L., 2000. "Optimal Growth Models with Bounded or Unbounded Returns : a Unifying Approach," Papiers d'Economie Mathématique et Applications, Université Panthéon-Sorbonne (Paris 1) 2000.64, Université Panthéon-Sorbonne (Paris 1).
  5. Paul M Romer, 1999. "Increasing Returns and Long-Run Growth," Levine's Working Paper Archive 2232, David K. Levine.
  6. Lucas, Robert Jr., 1988. "On the mechanics of economic development," Journal of Monetary Economics, Elsevier, Elsevier, vol. 22(1), pages 3-42, July.
  7. Danyang Xie, 2002. "Divergence in Economic Performance: Transitional Dynamics with Multiple Equilibria," GE, Growth, Math methods, EconWPA 0210002, EconWPA.
  8. Benveniste, L M & Scheinkman, J A, 1979. "On the Differentiability of the Value Function in Dynamic Models of Economics," Econometrica, Econometric Society, Econometric Society, vol. 47(3), pages 727-32, May.
  9. Boldrin, Michele & Rustichini, Aldo, 1994. "Growth and Indeterminacy in Dynamic Models with Externalities," Econometrica, Econometric Society, Econometric Society, vol. 62(2), pages 323-42, March.
  10. Caballe, Jordi & Santos, Manuel S, 1993. "On Endogenous Growth with Physical and Human Capital," Journal of Political Economy, University of Chicago Press, University of Chicago Press, vol. 101(6), pages 1042-67, December.
  11. Benhabib Jess & Perli Roberto, 1994. "Uniqueness and Indeterminacy: On the Dynamics of Endogenous Growth," Journal of Economic Theory, Elsevier, vol. 63(1), pages 113-142, June.
  12. Lisa Morhaim & Charles-Henri Dimaria & Cuong Le Van, 2002. "The discrete time version of the Romer model," Economic Theory, Springer, Springer, vol. 20(1), pages 133-158.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Hippolyte D'Albis & Emmanuelle Augeraud-Véron & Alain Venditti, 2012. "Business cycle fluctuations and learning-by-doing externalities in a one-sector model," Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) halshs-00717198, HAL.
  2. Raouf Boucekkine & Blanca Martínez & José Ramón Ruiz-Tamarit, 2008. "Note on global dynamics and imbalance effects in the Lucas-Uzawa model," International Journal of Economic Theory, The International Society for Economic Theory, The International Society for Economic Theory, vol. 4(4), pages 503-518.
  3. repec:hal:journl:halshs-00717198 is not listed on IDEAS

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:42:y:2006:i:1:p:46-55. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.